For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 71-80                                                                DOI:10.11948/jaac20190001
Homeomorphisms related to the polynomial-like iterative equation on S^1
Pingping Zhang,Weinian Li,Weihong Sheng
Keywords:Unit circle, homeomorphism, iterative equation, C^0 solution.
Abstract:
      In this paper we study all homeomorphisms on the unit circle $\mathbb{S}^1$, whose lifts are $C^0$ solutions of a class of nonhomogeneous polynomial-like iterative equation. By an auxiliary equation, we present all those homeomorphisms and illustrate our results by examples.
PDF      Download reader